Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

A construction of nonnegative approximate quadratures


Author: Philip J. Davis
Journal: Math. Comp. 21 (1967), 578-582
MSC: Primary 41.44; Secondary 65.00
MathSciNet review: 0222534
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Vladimir Tchakaloff, Formules de cubatures mécaniques à coefficients non négatifs, Bull. Sci. Math. (2) 81 (1957), 123–134 (French). MR 0094632 (20 #1145)
  • [2] S. J. Karlin & W. J. Studden, Tchebycheff Systems, Interscience, New York, 1966.
  • [3] E. Steinitz, "Über bedingt konvergente Reihen und konvexe Systeme," J. Reine Angew. Math., v. 143, 1913, pp. 128-175.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 41.44, 65.00

Retrieve articles in all journals with MSC: 41.44, 65.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1967-0222534-4
PII: S 0025-5718(1967)0222534-4
Article copyright: © Copyright 1967 American Mathematical Society